# SDR SWAA2020100721444

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 51,365 hours, 30,662 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DC9731980
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN BLADE NR 10 HAS DAMAGED CU-NI-IN COATING ON CONCAVE SIDE OUTSIDE AREA X.  REMOVED AND REPLACED NR 10 FAN BLADE, IAW MT 772-21-20.  SEE BLADE MAP FOR PROPER BLADE LOCATION.  P/N OFF 340-001-038-0 S/N OFF DC973198-0 P/N ON 340-001-036-0 S/N ON DM019798-7.
